$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Demazin PE Multi Action Day & Night Cold & Flu Relief 48 Tablets

  Product ID: 85010

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Demazin PE Multi Action Day & Night Cold & Flu Relief 48 Tablets

Demazin PE Multi Action Day & Night Cold & Flu Relief 48 Tablets

产品号:85010
$13.29 中文官网 618独享折扣
$18.99
$13.29
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Demazin
Demazin
About Demazin

When colds and flu strike, trust Demazin's effective range of cold and flu products to relieve your family's cold and flu symptoms.

Demazin has been used by Australian families for over 50 years and provides trusted, effective relief of cold and flu symptoms including runny nose, blocked nose and sinuses, sinus pain, headache, fever and body aches/pains.

Demazin
Demazin

Unblock a stuffy or runny nose
Demazin

Relieves body aches and sore throat
Demazin

Effectively reduces fever
Demazin

Night-time tablets relieves itchy, watery eyes and nose
Demazin
Demazin

NASAL RANGE

Find effective relief from sinus and nasal congestion with Demazin Nasal Decongestant Tablets or Spray. They relieve nasal congestion due to sinusitis, cold and flu, hayfever, seasonal and perennial allergic rhinitis so you can get back on track.

Demazin

KIDS RANGE

Demazin has a range of products designed to provide children as young as 2 years old with relief from the symptoms of cold and flu. The range includes products with ingredients to help relieve symptoms like nasal congestion, and for supporting the immune health.

Demazin

PLUS IMMUNE DEFENCE RANGE

Demazin Ultra Cold & Flu + Cough + Immune Defence contains Cold and Flu Day and Night plus Immune defence tablets to support the immune system to help fight illness. Formulated with herbs traditionally used in Western herbal medicine to enhance healthy immune function & reduce the severity of cold and flu.

Demazin

VAPOURISING RANGE

Demazin Vapourising patches or Chest Rub can be used at night to provide soothing vapours. Easy to use for adults and kids 3 yrs+.

Always read the label and follow the directions for use. AU-2024-11-0028

一般信息

Demazin Cold & Flu Relief Day/Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

Uses
For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever & headache.
- Body aches & pains.
- Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

Suitable For: Adults and children 12 years and over.

Boxed Contents: 32 day tablets and 16 night tablets.

Size: 48 Tablets

KEY FEATURES

• Effective Round-the-clock cold & flu relief
• Works to relieve cold & Flu symptoms in 4 ways 1. Deongestant 2. Analgesic 3. Reduces fever 4. Antihistamine
• Night-time tablet provides relief from watery, itchy eyes, runny nose and sore throat to aid in a restful nights sleep
• 12 years+

警告

Do not use this medicine:
- In children under 12 years of age.
- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
- With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
- You have high blood pressure.
- You have heart problems.
- You are taking antidepressant medication.
- You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
- If symptoms persist, see your doctor or pharmacist.
- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
- This medicine may cause sleeplessness in some people.
- Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.
Pharmacy medicine
Keep out of reach of children.

成分

Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Contains: Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Allergen Free From: Soy| Yeast| Gluten| Artificial Preservatives

使用方法

Storage Temperature: Below 25°C.

Recyclable Packaging?: Yes

Rated 5 out of 5 by from Really helps with cold symptoms. Really good product to help ease a cold. Eases runny nose, sneezing & bad headache associated with a cold. Same ingredients as other product on the market that costs more.
Date published: 2024-11-13
Rated 5 out of 5 by from Demazin Effective staple to have in your arsenal of cold and flu remedies
Date published: 2024-07-31
Rated 5 out of 5 by from Demazin cold and flu It works for what I needed
Date published: 2022-10-28
Rated 5 out of 5 by from Day relief Cold and Flu Tablets A good product to have in winter
Date published: 2022-06-03
  • y_2025, m_4, d_24, h_4
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_29, tr_8
  • loc_en_AU, sid_85010, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT